# SDR CALA9701031

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1086-1093
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN RT FUSELAGE SKIN AT STA 1086 TO 1093 BETWEEN STRINGER 21R AND 22R.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3, FIGURE 1.
